Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Liver lesions, abdominal pain, bloated tummy, constipation, stomach pain. Done MRI. Suggest?

I have been tested for the past 3 months and have high liver functions. Catscan showed liver leisions. Negative on Hep A,B,C....initally went to Dr. for abdominal pain and always being bloaded. Gallbladder is fine as seen on MRI however found that I have a bicornate uterus and cysts. He is now checking my kidneys. I am 39yrs and had 3 full term pregnancys never knowing of this issue. No miscarriages. Would any of this make me feel so exhausted all the time? I have no energy and revolve my time around when I can crawl back into bed. This has been going on for a year. I always have constipation issues. Only able to go couple times a week. I am concerned because my belly pain is directly above my belly button and so far he's not finding anything there.??? Are these connected to the uterus issue in any way?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
thanks for writing in.
As per your description the CT scan shows some liver lesions. It would be better if you could elaborate on them If there are some liver lesions with altered enzymes then that needs to be studied. The other possible cause for lethargy could be hypothyroidism for which you need to undergo a few tests.
I hope this answers your doubt.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor